Couldn't find what you looking for?

TRY OUR SEARCH!

ok, so I have read soo many websites about people having HORRIBLE sub withdrawals. Well thats scares me to death. I got on subs to get thru the withdrawals and my doc told me to stay on it and then eventually taper down. I have gone thru 2-4 days with no subs and felt fine..but that was when I had onky been on it for a month or two. Well now my insurance denied my pre-auth because I was prescribed some 5 mg hydrocodone after a root canal. So now I have no subs..sure, tomorrow I can pay for it out of pocket..but Im thinking about trying to kick it altogether. But all I hear are horror stories of how bad sub withdrawals are which makes me scared to death. Im a single mom of 2 small children and I cant be a good parent and withdrawal at the same time. Is it really that bad? I remember once withdrawing and it was like hell and back..is subs really that bad? Ive considered buying some lortabs to help make it thru that..but then I heard it lasts for months. What if I pay for subs out of pocket and only take it when I feel the symptoms..would that help or prolong it. I am soo confused about what to do. I got on subs to beat an addiction and withdrawals..now I have to face withdrawals all over again?? Is it really that bad. Ive been on 8mg of sub a day for 7 months. There have been times when I purposely miss a day or 2 and feel fine..back when I was on the tablets and not the film..i was down to 4mgs a day..skipping days here and there and was fine. But I here the symptoms dont kick in until 4-5 days after your last sub. I have withdrawaled may times and Im not looking forward to it, is there anyone who actually didn't feels so bad...will taking a Lortab here and there eae the symptoms...or should I just pay out of pocket and do y own rapid, taper down regime and hope it works?!!!

Loading...

OKAY....first, breathe. And again. Today I am seven weeks off suboxone. For you to understand me here is a lil back history. Im twenty nine yrs old. I have been using heroin since the age of 13 and got on suboxone in january. But i kept swithching back in forth which wasnt very smart. The first thing I did was taper until I got down to .5 milligram of a pill. You have to get a razor for this. Many people say that to do a long taper is ideal. well i did not have time for that. I went down every two weeks. It is true that you need to give yourself at least that much time for your body to adjust to the new dosage. I have a slow metabolilsm so it took about six or seven days to start feeling it. I PROMISE YOU THAT IT IS MANAGEABLE. Please dont scroll the internet freaking yourself out. I literally postponed the inevitable because of some of the horror stories I read. BUT- you are on too high of a dose. You need to start tapering and preparing yourself with the jump. Go to meetings, get in the fellowship....surround yourself with positivity so you are ready for this. The anticipation was just as unpleasant as the withdrawal! STAY POSITIVE!!!!!!!!!!!!! I was not a perfect angel in my withdrawal. I took hydrocodone a few times. Be very careful if you do this because one must have alot of willpower. My doctor prescribed me valuim and u suggest if you think you can be smart with them to get something for anxiety, because for me that was a rough symptom. I think the single handedly the worst sypmtom I had was lethargy. you will feel like a tranquilizer gun hit you for a week or two. To combat this, tAKE A multi-vitamin. also research the combo of l-tyrosine and vit b6 of b12 not sure which one but info is on the net. Other aids I had was plenty of marijuana which did wonders....trazodone for sleep.....flexeril for muscle pain in which honestly did not really help. also, do research on gabapentin. It may help and doctors sometimes will presribe. eat lots of potassuim, protein and fiber. WHAT YOU NEED TO REMEMBER IS THAT THIS IS TEMPORARY. THIS EXPERIENCE FOR ME WAS ACTUALLY VERY WONDERFULL. I FELT FREE. You have to keep yourself busy whether thats books, music, movies, people, etc. You really can do this if you are ready, I promise its not that frickin bad. Yes, its drawn out. You cant expect to see improvement every day. You literally have to take it one week at a time. and just when you think that this is never going to end......all of a sudden you have breakthru. GOOD LUCK AND REMEMBER THAT ONE HAS TO FIGHT FOR CHANGE

Reply

Loading...

thank you for the info. I am still taking my 8mg film once a day. I have been buying them in 2 week supply increments. I do suppose 8 mg's is too much. I only have about 3 films left so when I do get my next 14 days worth, I plan on splitting them in half and jumping down to 4mgs a day...that will be good I think, as that will give me 28 days to adjust to that amount. Then...im gonna ask my doc to prescribe me 4mg films..if they do that...and from there, cut those in half and see how that goes. The things I hated most about withdrawals ( back in the days of addicton) was sweats and restless legs/sleepless nights..that was the worst. Well, all of i was horrible,LOL. I have been wondering ifI will feel those same symptoms. Some folks say sub withdrawals are milder, I don't know because everyone on the internet makes it sounds just as bad, and lasting twice as long, even when they slowly taper. I do get klonopin to help me sleep..so atleast I know I have something to knock me out at night, LOL. But, even at tapering slowly, does one feel withdrawals? I have notcied that when I experiment by skipping a day or two of subs..I get major runny nose, but nothing more than that. I think alot of it is also mental..I'm still in that mindset where I wake up every morning knowing I have "something to take"..thats the hardest part I think. Is preparing myself to eventually wake up every morning and NOT taking something.

Reply

Loading...